# SDR SWAA2019021429613

- Difficulty date: January 27, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 69,574 hours, 40,798 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB LEADING EDGE PANEL 331B, NR 2 RIB FROM INBOARD TO OUTBOARD CRACKED.  R&R NR 2 RIB IAW SRM AND DWG.
